Please use this identifier to cite or link to this item: http://hdl.handle.net/1880/48789
Title: Nonoscillation of Second-Order Dynamic Equations with Several Delays
Authors: Braverman, Elena
Karpuz, Basak
Issue Date: Feb-2011
Publisher: Hindawi Publishing Corporation
Citation: Elena Braverman and Başak Karpuz, “Nonoscillation of Second-Order Dynamic Equations with Several Delays,” Abstract and Applied Analysis, vol. 2011, Article ID 591254, 34 pages, 2011. doi:10.1155/2011/591254.
Description: Deposited according to publisher policy posted on Sherpa/RoMEO, November 16, 2011.
URI: http://hdl.handle.net/1880/48789
Appears in Collections:Braverman, Elena

Files in This Item:
File Description SizeFormat 
Braverman_AbstractAppliedAnalysis_2011.pdf754.63 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons